Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

July 5, 2012Atlantic County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 5, 2012, 1:15 AM EDT for Atlantic County, Ocean County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 1:15 AM EDT (05:15 UTC)
Expired
Jul 5, 2012, 2:15 AM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WWUS81 KPHI 050515
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
115 AM EDT THU JUL 5 2012

NJZ018-020-022-025>027-050615-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
115 AM EDT THU JUL 5 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...

AT 111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
HOLIDAY CITY-BERKELEY TO 6 MILES NORTHEAST OF HAMMONTON...MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR BARNEGAT...
WARETOWN...OCEAN ACRES AROUND 120 AM...MANAHAWKIN...ELWOOD-MAGNOLIA
AROUND 125 AM...BARNEGAT LIGHT...BEACH HAVEN WEST AROUND 130 AM...
SURF CITY...EGG HARBOR CITY AROUND 135 AM AND TUCKERTON AROUND 140
AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3954 7423 3949 7430 3947 7429 3943 7432
      3935 7441 3930 7453 3972 7492 3989 7419
      3983 7414 3977 7418 3972 7415 3977 7415
      3981 7412 3976 7409

$$

FORECASTER:

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:57 AM EDT, 18 minutes earlier.

Area forecast discussion, Jul 5, 12:57 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1257 AM EDT THU JUL 5 2012

.SYNOPSIS...
A COLD FRONT WILL SAG THROUGH THE REGION ON THURSDAY FOLLOWED BY
HIGH PRESSURE ON FRIDAY AND SATURDAY. ANOTHER COLD FRONT WILL MOVE
THROUGH LATE ON SATURDAY INTO SUNDAY MORNING AND BEGIN TO STALL TO
OUR SOUTH AND EAST. THIS WILL PROVIDE UNSETTLED, BUT SEASONAL,
CONDITIONS THROUGH TUESDAY. HIGH PRESSURE LOOKS TO RETURN ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MOUNT HOLLY WFO HAS INVOKED FULL SVC BACKUP BY LWX UNTIL WE CAN
GET A HANDLE ON GENERATOR INOP DUE TO LIGHTING STRIKES HERE ARD
1230 AM.

WARNABLE STORMS SINCE ABOUT 11 PM...GETTING SOME STRONG WIND INFO
ON TDWR AND EVEN DIX. MODS TO GRIDDED FCST AS THE CONVECTION SEEPS
SOUTH. SO FAR NO DAMAGE/LARGE HAIL REPORTS. PLS RELAY TO THE NWS
IF ANY.

FOR THE OVERNIGHT HOURS, WE ARE EXPECTING CLEARING FROM THE
NORTHWEST AND NORTH. A SURFACE BOUNDARY FROM NORTH IS FORECAST TO
DROP INTO OUR REGION LATE TONIGHT.

IN REGARD TO TEMPERATURES, OVERNIGHT LOWS WILL BE MAINLY IN THE 70S,
WITH SOME READINGS IN THE 60S IN THE ELEVATED TERRAIN.

THE HEAT ADVISORY FOR NORTHEASTERN MARYLAND AND CENTRAL AND
SOUTHERN DELAWARE AND THE EXCESSIVE HEAT WARNING FOR THE
PHILADELPHIA METROPOLITAN AREA WILL CONTINUE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THE FRONTAL BOUNDARY WILL DROP SLOWLY THROUGH OUR SOUTHERN COUNTIES
ON THURSDAY. DEW POINT VALUES ARE FORECAST TO DECREASE GRADUALLY
INTO THE UPPER 50S AND LOWER 60S IN OUR NORTHERN AND CENTRAL
COUNTIES. THEY SHOULD REMAIN CLOSE TO 70 ON THE DELMARVA PENINSULA.

EVEN THOUGH TEMPERATURES WILL CLIMB WELL INTO THE 90S, EXCEPT IN THE
ELEVATED TERRAIN, THE HUMIDITY VALUES IN EASTERN PENNSYLVANIA AND
NEW JERSEY OUTSIDE OF THE PHILADELPHIA METROPOLITAN AREA SHOULD NOT
WARRANT THE NEED FOR ANOTHER HEAT ADVISORY.

THE EXPECTED CONDITIONS IN THE URBANIZED AREAS IN AND AROUND
PHILADELPHIA HAVE NECESSITATED THE CONTINUATION OF THE EXCESSIVE
HEAT WARNING THERE. ALSO, IN NORTHEASTERN MARYLAND AND IN CENTRAL
AND SOUTHERN DELAWARE THE HUMIDITY VALUES IN COMBINATION WITH
AFTERNOON TEMPERATURES IN THE UPPER 90S SHOULD RESULT IN HEAT INDEX
VALUES AROUND 105 AND THE NEED FOR A HEAT ADVISORY. THE HEAT
ADVISORY ON THE DELMARVA HAS BEEN EXTENDED UNTIL 800 PM ON THURSDAY.

ONE ADDITIONAL NOTE REGARDING TEMPERATURES ON THURSDAY, WITH THE OFF
SHORE WIND TRAJECTORY, IT WILL BE VERY WARM EVEN AT THE BEACH WITH
LITTLE SEA BREEZE INFLUENCE.

EVEN THOUGH THE SURFACE BOUNDARY WILL BE DROPPING THROUGH OUR REGION
ON THURSDAY, THE ATMOSPHERE WILL REMAIN CAPPED, PREVENTING THE
DEVELOPMENT OF ANY SHOWERS AND THUNDERSTORMS.

THURSDAY NIGHT...FAIR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
5-WAVE MODEL GUIDANCE CONTINUES TO SHOW SUBTROPICAL RIDGING FROM THE
SOUTHEAST UNITED STATES THROUGH THE UPPER MID-WEST. THIS RIDGE WILL
TRY TO SLIDE EAST BUT A LONG WAVE TROUGH DEVELOPS AND BEGINS TO FLATTEN
IT OUT...AT LEAST OVER THE EASTERN UNITED STATES BY THE END OF THE
WEEK. THE TROUGH WILL ENCOMPASS THE REGION STARTING EARLY NEXT
WEEK THROUGH THE REMAINDER OF THE LONGTERM PERIOD.

COUNTER-INTUITIVELY WE WILL ACTUALLY BE WARMING IN THE LOW-LEVELS WITH
A NORTHWEST FLOW PROVIDED BY THE MASSIVE RIDGE TO OUR WEST. EVEN
BEHIND THE DEPARTING COOL FRONT ON FRIDAY 850MB TEMPERATURES WILL
STILL BE NEAR 20C AND WE SHOULD EASILY MIX UP TO THIS LEVEL. THIS
WOULD PROVIDE A DAYTIME HIGH OF 95 TO 96 ACROSS PHILADELPHIA. THOUGH
DEWPOINTS WILL BE LOWER THAN ON THURSDAY, HEAT INDICES WILL STILL BE
IN THE UPPER 90S...THERE WILL NOT BE MUCH A BREAK.

EVEN WITH THE RIDGE OVERHEAD PROVIDING MORE OF A ZONAL FLOW, THE
IMMENSE HEAT OVER THE MID-WEST WILL HAVE AMPLE OPPORTUNITY TO ADVECT
INTO OUR REGION FOR THE START OF THE WEEKEND. DUE TO THIS, THE
EXCESSIVE HEAT WARNING HAS BEEN EXTENDED INTO LATE SATURDAY AS
SATURDAY LOOKS TO BE THE HOTTEST DAY OF THE WEEK WITH 850MB
TEMPERATURES AROUND 24C! ADD ANOTHER DEGREE OR TWO TO THE DAYTIME
HIGH DUE TO THE DOWNSLOPING FLOW AND WE COULD SEE A FEW SPOTS HIT
TRIPLE DIGITS WITH DEWPOINTS CLOSE TO 70F.

OUR SAVING GRACE, FOR THOSE WHO DO NOT LIKE THE IMMENSE HEAT AND
HUMIDITY, WOULD BE IN THE WAKE OF A SOUTHWARD MOVING COLD FRONT LATE
SATURDAY NIGHT INTO SUNDAY MORNING. AS THE FRONT NEARS LATE IN THE
AFTERNOON AND ANOTHER LEESIDE SURFACE TROUGH DEVELOPS ACROSS OUR
SOUTHERN ZONES, THE CHANCES AT SEEING CONVECTION
INCREASES..ESPECIALLY BEING THAT WE WILL BE VERY UNSTABLE AND HAVE A
TRIGGER AND FOCUS WITH THE COLD FRONT. THE FRONT WILL SLIDE TO OUR
SOUTH AND EAST BY SUNDAY MORNING BUT WITH THE UPPER LEVEL TROUGH
FORMING OVER THE EASTERN UNITED STATES AND NEARLY ZONAL FLOW IN THE
MID-LEVELS THE FRONT WILL TEND TO STALL. THIS WILL PROVIDE A PERIOD
OF UNSETTLED WEATHER FROM SUNDAY THROUGH TUESDAY AS MULTIPLE WAVES
OF ENERGY RIDE ALONG THE STALLED FRONT. IT WILL ALSO ALLOW TEMPERATURES
TO DROP TOWARDS NORMAL VALUES WITH A DECREASE IN DEWPOINTS. THE ONLY
CAVEAT TO THE DEWPOINTS WOULD BE ACROSS OUR SOUTHERN DELMARVA ZONES
WITH POSSIBLE LOW-LEVEL MOISTURE POOLING DUE TO THE PROXIMITY TO THE
BAROCLINIC ZONE.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR EXCEPT IFR GUSTY NNW WINDS 20-35 KTS IN ISOLATED
STRONG TSTMS MOVING SE THRU NJ AND E PA ATTM. POSSIBLE MVFR VSBY
KRDG/KMIV NEAR 09Z THU IN HAZE/FOG AND ALSO IN PATH OF RECENT
EVENING TSTMS.

AFTER 12Z THU...VFR. NW GUSTY WIND IN THE AFTN TO 15 KTS.

THU NIGHT...VFR.

OUTLOOK...
THURSDAY NIGHT...VFR WITH LIGHT AND VARIABLE WINDS.
FRIDAY...VFR WITH WESTERLY WINDS.
SATURDAY - MONDAY...VFR WITH POSSIBLE THUNDERSTORMS EACH AFTERNOON
AND EVENING. LOCAL MVFR CONDITIONS ARE ALSO POSSIBLE.

&&

.MARINE...
NO HEADLINES THRU THU NIGHT.

A WEAK FRONTAL BOUNDARY FROM THE NORTH IS FORECAST TO APPROACH
OVERNIGHT AND IT SHOULD PASS ACROSS THE COASTAL WATERS OF NEW JERSEY
AND DELAWARE ON THURSDAY. THE WIND SHOULD FAVOR THE SOUTH AND
SOUTHWEST THIS EVENING, GRADUALLY VEERING TO THE WEST AND
NORTHWEST FOR THURSDAY. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED
TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH NEXT WEEK. A WEAK COLD
FRONT WILL MOVE THROUGH LATE SATURDAY INTO SUNDAY WITH POSSIBLE
THUNDERSTORMS. THE FRONT WILL STALL TO OUR SOUTH AND EAST THROUGH A
BETTER PART OF NEXT WEEK. THIS WILL PROVIDE OUR SOUTHERN WATERS
NUMEROUS SHOWERS AND THUNDERSTORMS. WIND OVERALL WILL BE WEST
TURNING TOWARDS THE SOUTHWEST BY NEXT WEEK WITH SEAS AROUND 3 FEET.

&&

.TIDES/COASTAL FLOODING...
WITH THE VERY HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON
AND WITH WITH SLIGHTLY POSITIVE TIDAL DEPARTURES CONTINUING,
COASTAL FLOOD STATEMENT STILL IN EFFECT FOR SPOTTY MINOR TIDAL
FLOODING ALONG THE COASTS OF NEW JERSEY AND DELAWARE DURING THE
EVENING HOURS.

&&

.CLIMATE...
VULNERABLE NEAR RECORD MAX TEMP RECORDS LISTING BELOW..
JULY 5
KGED 98-1949

JULY 7
KACY 98-2010 AND 1986
KPHL 103 2010
KILG 103 2010
KABE  99 2010
KTTN 103 2010
KGED 97 2010
KRDG 101 2010
KMPO  95 1908

OF NOTE...
ALL TIME RECORDS ARE AS FOLLOW

KABE 105 7/3/1966 102 IS TOP 4
KACY 106 6/28/1969 104 IS TOP 3
KPHL 106 8/7/1918 103 IS TOP 3
KILG 107 8/7/1918 103 IS TOP 3

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...DRAG/IOVINO/NIERENBERG 1256
SHORT TERM...DRAG/IOVINO
LONG TERM...HEAVENER
AVIATION...DRAG/IOVINO/HEAVENER/NIERENBERG
MARINE...DRAG/IOVINO/HEAVENER
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jul 4, 6:32 PM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT WED JUL 4 2012

NJZ001-007-PAZ054-055-060>062-052245-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES SATURDAY AFTERNOON WILL BE NEAR 100 DEGREES, EXCEPT IN
THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-052245-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES SATURDAY AFTERNOON WILL BE NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-052245-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
632 PM EDT WED JUL 4 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-016-020>027-052245-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDICES ON FRIDAY AFTERNOON WILL BE NEAR 100 AND NEAR 105 ON
SATURDAY AFTERNOON AWAY FROM THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-052245-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
632 PM EDT WED JUL 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES ON SATURDAY AFTERNOON WILL BE NEAR 105 DEGREES AWAY
FROM THE
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-052245-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
632 PM EDT WED JUL 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES ON SATURDAY AFTERNOON WILL BE NEAR 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-052245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
632 PM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 11:37 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT WED JUL 4 2012

PAZ068-069-050415-
BUCKS PA-MONTGOMERY PA-
1137 PM EDT WED JUL 4 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS AND MONTGOMERY COUNTIES...

AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF ALLENTOWN...MOVING SOUTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR SELLERSVILLE...SPRING MOUNT...
SCHWENKSVILLE AROUND 1145 PM...SOUDERTON...HARLEYSVILLE...TELFORD...
SILVERDALE AROUND 1150 PM...HATFIELD...KULPSVILLE AND FRICKS AROUND
1155 PM.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS FOR A TIME. WIND GUSTS UP TO 40 MPH AND SMALL HAIL ARE
POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4015 7504 4006 7539 4037 7559 4038 7559
      4043 7550 4042 7548 4045 7545 4048 7541

FORECASTER: GORSE
Special weather statement, Jul 5, 12:08 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT THU JUL 5 2012

NJZ013-015-019-020-027-PAZ068-069-071-050445-
BUCKS PA-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1208 AM EDT THU JUL 5 2012

...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
BUCKS...BURLINGTON...MERCER...MONMOUTH...MONTGOMERY...OCEAN AND
PHILADELPHIA COUNTIES...

AT 1205 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MONTGOMERY COUNTY TO MERCER
COUNTY...MOVING SOUTHEAST AT 30 MPH.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS FOR A TIME. WIND GUSTS UP TO 45 MPH AND SMALL HAIL ARE
POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4000 7425 3979 7482 4016 7517 4034 7465

FORECASTER: GORSE
Local storm report, Jul 5, 12:15 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             ALLENTOWN               40.59N  75.48W
07/04/2012  E0.75 INCH       LEHIGH             PA   PUBLIC

1150 PM     HAIL             WARRINGTON              40.25N  75.13W
07/04/2012  E0.75 INCH       BUCKS              PA   PUBLIC

1153 PM     TSTM WND GST     LAWRENCE TWP            40.29N  74.73W
07/04/2012  M53 MPH          MERCER             NJ   PUBLIC

            A 53 MPH THUNDERSTORM WIND GUST WAS REPORTED IN
            LAWRENCE TOWNSHIP.

&&

EVENT NUMBER PHI1200368 PHI1200369 PHI1200367

GORSE
Special weather statement, Jul 5, 12:34 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 AM EDT THU JUL 5 2012

NJZ013-019-020-026-027-050515-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1234 AM EDT THU JUL 5 2012

...A COUPLE OF STRONG THUNDERSTORMS WITH INTENSE LIGHTNING WILL AFFECT
BURLINGTON...MONMOUTH AND OCEAN COUNTIES...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG IN BURLINGTON COUNTY...MOVING SOUTHEAST AT 30 MPH. THE
THUNDERSTORM WILL BE NEAR LEISURETOWNE...BROWNS MILLS...WOODRUFF
AROUND 1240 AM...COUNTRY LAKE ESTATES...TABERNACLE AROUND 1245
AM...PRESIDENTIAL LAKES...SHAMONG AROUND 1250 AM...SHAMONG...CEDAR
GLEN LAKES AND WHITING AROUND 1255 AM.

ANOTHER STORM WAS MOVING INTO OCEAN COUNTY.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO POND
ON ROADS FOR A TIME. WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE
POSSIBLE.

INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3975 7409 3955 7423 3950 7428 3950 7435
      3954 7434 3953 7440 3999 7500 4015 7464
      4014 7459 4018 7458 3991 7411 3986 7412
      3976 7418 3972 7415 3977 7415 3981 7410
      3990 7409 3989 7407

FORECASTER: GORSE
Special weather statement, Jul 5, 12:35 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 AM EDT THU JUL 5 2012

NJZ013-019-020-026-027-050515-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1235 AM EDT THU JUL 5 2012

...A COUPLE OF STRONG THUNDERSTORMS WITH INTENSE LIGHTNING WILL AFFECT
BURLINGTON...MONMOUTH AND OCEAN COUNTIES...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN BURLINGTON COUNTY...MOVING SOUTHEAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR LEISURETOWNE...BROWNS
MILLS...WOODRUFF AROUND 1240 AM...COUNTRY LAKE ESTATES...TABERNACLE
AROUND 1245 AM...PRESIDENTIAL LAKES...SHAMONG AROUND 1250
AM...SHAMONG...CEDAR GLEN LAKES AND WHITING AROUND 1255 AM.

ANOTHER STORM WAS MOVING INTO OCEAN COUNTY.

DOWNPOURS WILL OCCUR WITH THESE STORMS...AND WILL CAUSE WATER TO POND
ON ROADS FOR A TIME. WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE
POSSIBLE.

INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3975 7409 3955 7423 3950 7428 3950 7435
      3954 7434 3953 7440 3999 7500 4015 7464
      4014 7459 4018 7458 3991 7411 3986 7412
      3976 7418 3972 7415 3977 7415 3981 7410
      3990 7409 3989 7407

FORECASTER: GORSE
Special weather statement, Jul 5, 1:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
115 AM EDT THU JUL 5 2012

NJZ018-020-022-025>027-050615-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
115 AM EDT THU JUL 5 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...

AT 111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
HOLIDAY CITY-BERKELEY TO 6 MILES NORTHEAST OF HAMMONTON...MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR BARNEGAT...
WARETOWN...OCEAN ACRES AROUND 120 AM...MANAHAWKIN...ELWOOD-MAGNOLIA
AROUND 125 AM...BARNEGAT LIGHT...BEACH HAVEN WEST AROUND 130 AM...
SURF CITY...EGG HARBOR CITY AROUND 135 AM AND TUCKERTON AROUND 140
AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3954 7423 3949 7430 3947 7429 3943 7432
      3935 7441 3930 7453 3972 7492 3989 7419
      3983 7414 3977 7418 3972 7415 3977 7415
      3981 7412 3976 7409

FORECASTER:

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:23 PM EDTSpecial Weather StatementPHIMercer37 min
Jul 4, 10:52 PM EDTSpecial Weather StatementPHIOcean38 min
Jul 4, 11:01 PM EDTSevere Thunderstorm WarningPHIOcean29 min
Jul 4, 11:14 PM EDTSpecial Weather StatementPHIMercer46 min
Jul 5, 12:08 AM EDTSpecial Weather StatementPHIBurlington, Mercer37 min
Jul 5, 12:34 AM EDTSpecial Weather StatementPHIBurlington, Ocean41 min
Jul 5, 12:35 AM EDTSpecial Weather StatementPHIBurlington, Ocean40 min
Jul 5, 1:00 AM EDTSpecial Marine WarningPHI51 min
Jul 5, 1:39 AM EDTSpecial Weather StatementPHICape May, Cumberland66 min
Jul 5, 4:28 AM EDTExcessive Heat WatchPHIAtlantic, Cape May, Cumberland, Salem24 hr
Jul 5, 3:53 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more9 hr
Jul 4, 9:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jul 4, 10:37 PM EDTSpecial Weather StatementPHIBerks, Lehigh38 min
Jul 4, 11:07 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh27 min
Jul 4, 11:37 PM EDTSpecial Weather StatementPHIMontgomery38 min
Jul 4, 11:45 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery28 min
Jul 5, 1:34 AM EDTSpecial Weather StatementPHILehigh56 min
Jul 5, 1:41 AM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Carbon, Lehigh, Montgomery, Northampton34 min
Jul 5, 6:49 PM EDTSpecial Weather StatementPHIKent41 min
Jul 5, 7:28 PM EDTSpecial Weather StatementPHIKent, Queen Anne's47 min
Jul 5, 7:36 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's39 min

Nearby

Special Weather Statements in New Jersey, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.